Group covers, o-minimality and categoricity

Kobi Peterzil, Alessandro Berarducci, Anand Pillay

Research output: Contribution to journalArticlepeer-review


We study the model theory of covers of groups definable in o-minimal
structures. This includes the case of covers of compact real Lie groups. In
particular we study categoricity questions, pointing out some notable dif-
ferences with the case of covers of complex algebraic groups studied by Zil-
ber and his students. We also discuss from a model theoretic point of view
the following question, related to “Milnor’s conjecture” in [Milnor:83]: is
every finite central extension of a compact Lie group isomorphic to a
topological extension?
Original languageEnglish
Pages (from-to)473-496
JournalConfluentes Mathematici
Issue number4
StatePublished - 2010


Dive into the research topics of 'Group covers, o-minimality and categoricity'. Together they form a unique fingerprint.

Cite this